Alert archive / Georgia / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 429, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Dec 4, 2005, 4:06 PM EST for Douglas County, Paulding County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 4, 2005, 4:06 PM EST (21:06 UTC)
- Expired
- Dec 4, 2005, 4:30 PM EST
- In force
- 24 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
Counties Douglas County, GA, Paulding County, GA
The radar
The Atlanta radar (KFFC), 56 km from the middle of the area, began a volume at 21:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 4, 2:18 PM EST | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.1 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 400 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 616 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 165 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 042107
SVRFFC
GAC097-223-042130-
/O.NEW.KFFC.SV.W.0429.051204T2106Z-051204T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
406 PM EST SUN DEC 4 2005
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DOUGLAS COUNTY IN NORTH CENTRAL GEORGIA
PAULDING COUNTY IN NORTHWEST GEORGIA
* UNTIL 430 PM EST
* AT 404 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL.
THIS STORM WAS LOCATED 12 MILES SOUTHWEST OF DALLAS...AND MOVING
EAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LITHIA SPRINGS AND HIRAM.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3377 8489 3380 8494 3381 8501 3386 8503
3395 8474 3394 8472 3381 8472 3380 8462
3378 8461 3372 8490
$$1 follow-up statement
000
WWUS52 KFFC 042120
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
420 PM EST SUN DEC 4 2005
GAC097-223-042130-
/O.CON.KFFC.SV.W.0429.000000T0000Z-051204T2130Z/
DOUGLAS GA-PAULDING GA-
420 PM EST SUN DEC 4 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EST
FOR SOUTHEASTERN PAULDING AND NORTHERN DOUGLAS COUNTIES...
AT 417 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL. THIS STORM WAS LOCATED NEAR WINSTON...OR ABOUT NEAR VILLA
RICA...MOVING EAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HIRAM...DOUGLASVILLE...MIDWAY...BEULAH...SWEETWATER CREEK STATE PARK
AND LITHIA SPRINGS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EST SUNDAY
EVENING FOR NORTHWESTERN GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3377 8489 3382 8489 3389 8472 3380 8462
3373 8460 3372 8488
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 4, 3:27 PM EST, 39 minutes earlier.
Area forecast discussion, Dec 4, 3:27 PM EST, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 327 PM EST SUN DEC 4 2005 .SHORT TERM...(TONIGHT THROUGH TUESDAY NIGHT) CURRENT SHORT TERM MODELS ARE IN VERY GOOD AGREEMENT WITH SPEED AND PLACEMENT OF COLD FRONT. FRONT CURRENTLY OVER A LINE FROM CEDARTOWN TO DAHLONEGA WILL DRIFT SOUTHWARD TO NEAR A CARROLLTON TO ATLANTA TO ATHENS LINE BY 00Z...AND STALL JUST SOUTH OF THIS LINE BY 06Z. SEVERE THUNDERSTORM WATCH OUT UNTIL 8 PM FOR WEST GEORGIA...INCLUDING THE ATLANTA METROPOLITAN AREA...COLUMBUS AND MACON. AREAS NORTH OF THE FRONT HAS HAD OCCASIONAL SHOWERS ALL DAY...WHILE AREAS SOUTH OF FRONT BROKE OUT FOR SEVERAL HOURS. THE STRONGER THUNDERSTORMS HAVE BEGUN TO FIRE ALONG SOUTHERN EDGE OF CLOUDS. INSTABILITY INDICES ARE MARGINAL...AND SHEAR WILL BECOME UNIDIRECTIONAL OVER THE NEXT SEVERAL HOURS SO MAIN THREAT WITH ANY SEVERE THUNDERSTORMS WILL BE LARGE HAIL AND DAMAGING WINDS. MODELS DEVELOP A SURFACE LOW WHICH RIDES ALONG FRONT TOMORROW AS APPROACHING UPPER LEVEL SHORT WAVE TREKS OVER TENNESSEE VALLEY TOMORROW AFTERNOON..PUSHING FRONT/SURFACE LOW TO THE EAST. DEEP SOUTHWEST WINDS WILL PUMP GOOD MOISTURE ALONG AND SOUTH OF FRONT...SETTING UP HEAVY RAIN TOMORROW MORNING. INSTABILITY DROPS OFF DURING THE DAY TOMORROW AND WILL CONTINUE TO LEAVE THUNDER OUT OF FORECAST. SURFACE FRONT EXITS FORECAST AREA BY 00Z TUESDAY...WITH SHOWERS TAPERING OFF FROM NORTHWEST TO SOUTHEAST DURING THE AFTERNOON HOURS. TEMPERATURES TOMORROW WILL BE QUITE TRICKY...AREAS AHEAD OF FRONT WILL WARM UP A FEW DEGREES DURING THE MORNING HOURS WHILE AREAS BEHIND FRONT WILL SEE STEADY OR FALLING TEMPERATURES THROUGHOUT THE DAY. SURFACE HIGH PRESSURE BEGINS TO BUILD INTO THE SOUTHEAST ON TUESDAY. .LONG TERM...(WEDNESDAY THROUGH SUNDAY) UPPER LEVEL WINDS REMAIN ZONAL THROUGH THE EXTENDED PERIODS...WITH SEVERAL SHORT WAVES PASSING JUST NORTH OF FORECAST AREA WEDNESDAY NIGHT INTO THURSDAY AND AGAIN FRIDAY NIGHT. CURRENTLY THERE IS NO MOISTURE ASSOCIATED WITH EITHER SYSTEM...BUT WILL HAVE TO CONTINUE TO MONITOR AS ATMOSPHERE WILL BE COLD ENOUGH TO SQUEEZE OUT SOME SNOW IN NORTH GEORGIA IF MOISTURE BECOMES AVAILABLE. OTHERWISE EXTENDED PERIODS WILL BE DRY WITH BELOW NORMAL TEMPERATURES. && .PRELIMINARY POINT TEMPS/POPS... ATLANTA 49 51 29 53 / 90 100 10 10 ATHENS 48 52 29 55 / 90 100 10 10 GAINESVILLE 45 48 28 51 / 100 90 10 10 ROME 46 47 28 52 / 100 60 10 5 COLUMBUS 58 63 34 58 / 80 100 10 10 MACON 55 64 33 61 / 70 100 10 10 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 12
Hazardous weather outlook, Dec 4, 1:40 PM EST, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 140 PM EST SUN DEC 4 2005 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-051045- DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 140 PM EST SUN DEC 4 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ...ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING... .SYNOPSIS... A COLD FRONT STRETCHED FROM SOUTHERN LOUISIANA...ACROSS CENTRAL ALABAMA...EXTREME NORTH GEORGIA AND INTO THE CAROLINAS THIS AFTERNOON. THIS FRONT WILL REMAIN NEARLY STATIONARY OVERNIGHT AS LOW PRESSURE DEVELOPS ON THE FRONTAL BOUNDARY AND MOVES ACROSS GEORGIA EARLY MONDAY. .PRIMARY HAZARDS...THE PRIMARY HAZARDS WILL BE HAIL AND DAMAGING WINDS. .DISCUSSION...STRONG SOUTHERLY WINDS WERE BRINGING MOISTURE AND WARM AIR INTO GEORGIA SOUTH OF THE SURFACE FRONT. THIS HEATING SHOULD HELP INCREASE THE INSTABILITY OF THE AIR MASS THIS AFTERNOON AND EVENING. THIS HEATING COMBINED WITH STRONG WIND SHEAR ALOFT MAY SUPPORT ISOLATED SEVERE THUNDERSTORMS. THE MOST FAVORED REGION FOR ANY SEVERE DEVELOPMENT WOULD BE WEST CENTRAL GEORGIA THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER EXPECTED THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
In the hours before
Special weather statement, Dec 4, 2:41 PM EST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 241 PM EST SUN DEC 4 2005 GAZ060-042015- 241 PM EST SUN DEC 4 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 35 TO 45 MPH WINDS IN PUTNAM COUNTY UNTIL 315 PM EST... AT 239 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A STRONG THUNDERSTORM WEST OF WILLARD...MOVING EAST AT 30 MPH. LIGHTNING DETECTION SYSTEMS HAVE INDICATED NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES WITH THIS STORM AS IT MOVES INTO PUTNAM COUNTY. SOME LOCATIONS IN THE PATH OF THIS STORM WILLARD...WARFIELD AND EATONTON. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND CORDED TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
Special weather statement, Dec 4, 2:48 PM EST, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 248 PM EST SUN DEC 4 2005 GAZ049-042015- 248 PM EST SUN DEC 4 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 35 TO 45 MPH WINDS IN MORGAN COUNTY UNTIL 315 PM EST... AT 245 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A STRONG THUNDERSTORM WEST OF PENNINGTON...MOVING NORTHEAST AT 35 MPH. LIGHTNING DETECTION SYSTEMS HAVE INDICATED NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES WITH THIS STORM AS IT MOVES INTO MORGAN COUNTY. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE PENNINGTON... CENTENNIAL...MADISON AND BUCKHEAD. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND CORDED TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
Special weather statement, Dec 4, 2:51 PM EST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 251 PM EST SUN DEC 4 2005 GAZ020-042015- 251 PM EST SUN DEC 4 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 35 TO 45 MPH WINDS IN BARTOW COUNTY UNTIL 315 PM EST... AT 250 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A STRONG THUNDERSTORM WEST OF EUHARLEE...MOVING EAST AT 45 MPH. LIGHTNING DETECTION SYSTEMS HAVE INDICATED NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES WITH THIS STORM AS IT MOVES INTO BARTOW COUNTY. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE TAYLORSVILLE... EUHARLEE...CARTERSVILLE AND EMERSON. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND CORDED TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
Special weather statement, Dec 4, 3:22 PM EST, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 322 PM EST SUN DEC 4 2005 GAZ050-061-042100- 322 PM EST SUN DEC 4 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 40 TO 50 MPH WINDS IN HANCOCK AND GREENE COUNTIES UNTIL 400 PM EST... AT 317 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A STRONG THUNDERSTORM WEST OF SHOULDERBONE...MOVING EAST AT 35 MPH. LIGHTNING DETECTION SYSTEMS HAVE INDICATED NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES WITH THIS STORM AS IT MOVES INTO SOUTHERN GREENE AND NORTHERN HANCOCK COUNTIES. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE NORTHERN REACHES OF LAKE SINCLAIR...SHOULDERBONE AND WHITE PLAINS. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND CORDED TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
Special weather statement, Dec 4, 3:35 PM EST, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 335 PM EST SUN DEC 4 2005 GAZ031-041-042100- 335 PM EST SUN DEC 4 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 40 TO 50 MPH WINDS IN HARALSON AND PAULDING COUNTIES UNTIL 400 PM EST... AT 334 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG THUNDERSTORMS FROM AROUND DRAKETOWN TO SOUTHWEST OF BUCHANAN... MOVING EAST AT 45 MPH. LIGHTNING DETECTION SYSTEMS HAVE INDICATED NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES WITH THESE STORMS AS THEY MOVE ACROSS HARALSON COUNTY AND INTO PAULDING COUNTY. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE TALLAPOOSA...BUCHANAN...DRAKETOWN...YORKVILLE AND DALLAS. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND CORDED TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
Special weather statement, Dec 4, 3:43 PM EST, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 343 PM EST SUN DEC 4 2005 GAZ032-042115- 343 PM EST SUN DEC 4 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL IN COBB COUNTY UNTIL 415 PM EST... AT 338 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A STRONG THUNDERSTORM NEAR ACWORTH...MOVING EAST AT 40 MPH. LIGHTNING DETECTION SYSTEMS HAVE INDICATED NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES WITH THIS STORM AS IT MOVES ACROSS COBB COUNTY. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE ACWORTH... KENNESAW AND MARIETTA. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND CORDED TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 4, 4:41 AM EST | Severe Thunderstorm Warning | FFC | Floyd, Polk | 34 min |
| Dec 4, 3:13 PM EST | Severe Thunderstorm Warning | FFC | Bartow, Cherokee | 32 min |
| Dec 4, 3:28 PM EST | Severe Thunderstorm Warning | FFC | Heard | 39 min |
| Dec 4, 3:40 PM EST | Severe Thunderstorm Warning | FFC | Forsyth, Fulton | 35 min |
| Dec 4, 3:44 PM EST | Severe Thunderstorm Warning | FFC | Hancock | 37 min |
| Dec 4, 3:47 PM EST | Severe Thunderstorm Warning | FFC | Cobb | 28 min |
| Dec 4, 3:53 PM EST | Severe Thunderstorm Warning | FFC | Carroll, Haralson | 22 min |
| Dec 4, 4:03 PM EST | Severe Thunderstorm Warning | FFC | Coweta | 42 min |
| Dec 4, 4:03 PM EST | Severe Thunderstorm Warning | FFC | Gwinnett, Hall | 27 min |
| Dec 4, 4:04 PM EST | Severe Thunderstorm Warning | FFC | Warren | 41 min |
| Dec 4, 4:08 PM EST | Severe Thunderstorm Warning | FFC | Fulton | 22 min |
| Dec 4, 4:26 PM EST | Severe Thunderstorm Warning | FFC | Jackson | 34 min |
| Dec 4, 4:29 PM EST | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Paulding | 31 min |
| Dec 4, 4:33 PM EST | Severe Thunderstorm Warning | FFC | Glascock | 27 min |
| Dec 4, 4:50 PM EST | Severe Thunderstorm Warning | FFC | Fulton | 25 min |
| Dec 4, 4:54 PM EST | Severe Thunderstorm Warning | FFC | Barrow | 21 min |
| Dec 4, 5:05 PM EST | Severe Thunderstorm Warning | FFC | Clayton, Henry | 25 min |
| Dec 4, 5:24 PM EST | Severe Thunderstorm Warning | FFC | Newton, Rockdale | 36 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.